# SDR ASAA2023061943646

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,918 hours, 16,287 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 090707999
- Condition: Faulty
- Location: Fuel Pump
- Part time: 53,265 hours, 16,034 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL PRESSURE LOW PRESSURE LIGHT ILLUMINATED AFTER TAKE OFF AND REMAIND ON WITH ABOUT 500 LBS REMAINING IN CENTER TANK. GROUNDED - YES. REMOVED AND REPLACED LEFT CENTER FUEL BOOST PUMP I.A.W. B737-800 AMM 28-22-41.
